GENERALIZED ERROR ESTIMATION OF THE TAU METHOD IN ORDINARY DIFFERENTIAL EQUATIONS

Authors

  • K. ISSA
  • R. B. ADENIYI
  • B. M. YISA

Abstract

The numerical method for solving Non-linear ODEs is reported here based on the generalized Tau approximant earlier derived. The error estimation of the Tau method for both linear and non-linear ODEs, overdetermined and nonoverdetermined type were also examined and generalized with the use of chebyshev polynomials as perturbation terms. Some numerical problems were solved to illustrate the effectiveness and simplicity of the generalized scheme.

Downloads

Published

2017-07-15

How to Cite

ISSA, K., ADENIYI, R. B., & YISA, B. M. (2017). GENERALIZED ERROR ESTIMATION OF THE TAU METHOD IN ORDINARY DIFFERENTIAL EQUATIONS. Journal of the Nigerian Mathematical Society, 36(1), 113–137. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/91

Issue

Section

Articles